# SDR G1IA20210628013

- Difficulty date: June 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N456V
- Make and model: Pilats PC1245
- Aircraft serial: 201
- Aircraft time: 6,738 hours, 7,349 cycles
- Engine: Pwa PT6A67
- Engine time: 6,738 hours, 7,047 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 9787320021
- Condition: Failed
- Location: Rt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

MOVED FLAP SELECTOR TO 15 DEGREES. AFTER A TIME THE FLAP CAWS ILLUMINATED. OBSERVED THE FLAP POSITION INDICATOR WAS AT 0 DEGREES.  CONSULTED THE CHECKLIST AND THEN LANDED WITHOUT FURTHER INCIDENT. DURING POST-FLIGHT THE FLAPS WERE OBSERVED TO BE AT 0 DEGREES.  RETURNED THE FLAP POSITION LEVER TO 0 DEGREES. CONSULTED THE POH AND PERFORMED A ZERO FLAPS LANDING WITHOUT INCIDENT.  REMOVED AND REPLACED FLAP POSITION SELECTOR TRANSMITTER P/N 978.73.20.021 WITH NEW.  FOUND BAD CRIMP CONNECTION ON RT INNER ROTATIONAL TRANSMITTER PIN D TERMINAL BLOCK TB034. REPAIRED IAW PC-12 AMM. OPS TESTS WERE PERFORMED WITH SATISFACTORY RESULTS. AIRCRAFT HAS FLOWN 12.1 FLIGHT HOURS SINCE REPAIR, WITH NO FURTHER ISSUES WITH THE FLAP OR CAWS SYSTEMS.
